# SDR CA120109003

- Difficulty date: January 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 28,530 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653115
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT ARRIVED WITH A CRACKED WINDSHIELD THAT HAD OCCURRED DURING FLIGHT. MTCE WAS ADVISED. WINDSHIELD REPLACED IAW 56-11-11-400-001.
